# SDR AALA20141214003

- Difficulty date: December 14, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 41,840 hours, 12,276 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150016
- Condition: Defective
- Location: Nr 3 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB AN EICAS SPOILERS MSG WAS RECEIVED.  DURING RETURN SPOILERS WERE ARMED FOR LANDING & DEPLOYED NORMALLY.  BITE OF 2R MODULE INDICATES NR 3 PCA REQUIRES REPLACEMENT.  R & R THE NR 3 SPOILER PCA IAW AMM 27-61-02 & NR 2R CSEU IAW AMM 27-09-00. PERFORMED OPERATION & LEAK CHECK.  SYS CHECKED GOOD.
